Article not rated

Vol. 21 - Num. 84

Clinical Reviews

Hypotonic-hyporesponsive episode in early childhood

Víctor Fernández Ventureiraa, Rebeca Hernández Abadíab, Esperanza Castejón Poncec, Paula Madurga Revillac, Javier Gutiérrez Blascod, Sheila Miralbés Terrazac

aServicio de Pediatría. Hospital Universitario Miguel Servet. Zaragoza. España.
bMIR-Pediatría. Hospital Universitario Miguel Servet. Zaragoza. España.
cServicio de Pediatría. Hospital Infantil Miguel Servet. Zaragoza. España.
dPediatra. CS Fernando el Católico. Zaragoza. España.

Correspondence: V Fernández. E-mail: victor_fv92@hotmail.com

Reference of this article: Fernández Ventureira V, Hernández Abadía R, Castejón Ponce E, Madurga Revilla P, Gutiérrez Blasco J, Miralbés Terraza S. Hypotonic-hyporesponsive episode in early childhood. Rev Pediatr Aten Primaria. 2019;21:379-81.

Published in Internet: 18-11-2019 - Visits: 1583

Abstract

Hypotonic-hyporesponsive episode is known as a rare vaccine adverse event in early childhood, mainly associated with antipertussis component. It is characterized by a sudden onset of reduced muscle tone, hyporesponsiveness and change of skin color (paleness or cyanosis). Because of being a little-known event with unknown pathophysiological mechanisms and a diagnosis by exclusion, its knowledge by the health professional takes on even greater importance for making an adequate differential diagnosis, avoiding unnecessary tests and preventing fear of vaccination in the society.

Keywords

Drug-related side effects and adverse reactions Hypotonic-hyporesponsive episode Vaccination

 

Comments

This article has no comments yet.